# SDR VNAA2024111090009

- Difficulty date: November 9, 2024
- Submitted: November 10, 2024
- Operation: Air carrier
- Aircraft: N712PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10168
- Aircraft time: 40,466 hours, 38,987 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: CC670342563
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND MOST FWD FLOORBOARD SUPPORT FOR FLOORBOARD 141ALF TO BE CORRODED AT FS 280.  REMOVED AND REPLACED FWD FLOORBOARD SUPPORT FOR FLOORBOARD 141ALF WITH NEW SERVICEABLE (PN:CC670-34256-3) IAW CRJ 700 SRM 51-42-06-001-001-A01 AND 51-42-21-001-001-A01.
